# SDR SWAA2021082509080

- Difficulty date: February 22, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 60,338 hours, 34,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Mount
- Condition: Corroded
- Location: Nr 2 Vhf Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FUSELAGE SKIN UNDER VHF #2 ANTENNA BASE HAS CORROSION. BS 727D+5 - 14; WL 148; BL 0 / REPAIRED #2 VHF ANTENNA MOUNT ADAPTER PLATE; BS 727D+10 BL 0. PER ATS ER 20-02040 REV IR AND SWA EA 1-753-36683 REV IR.
